Open Access
2010 MAPPINGS AND DECOMPOSITIONS OF PAIRWISE CONTINUITY ON PAIRWISE NEARLY LINDELÖF SPACES
A. Kiliçman, Z. Salleh
Author Affiliations +
Albanian J. Math. 4(2): 31-47 (2010). DOI: 10.51286/albjm/1287915151

Abstract

The purpose of this paper is to study the effect of mappings, some decompositions of pairwise continuity and some generalized pairwise open mappings on pairwise nearly Lindelöf spaces. The main result indicates that a pairwise δ-continuous image of a pairwise nearly Lindelöf space is pairwise nearly Lindelöf.

Acknowledgement

The authors gratefully acknowledge that this research was partially supported by the Ministry of Science, Technology and Innovations(MOSTI), Malaysia under the e-Science Grant 06-01-04-SF0115. The authors also wish to thank the referees for their constructive comments and suggestions.

Citation

Download Citation

A. Kiliçman. Z. Salleh. "MAPPINGS AND DECOMPOSITIONS OF PAIRWISE CONTINUITY ON PAIRWISE NEARLY LINDELÖF SPACES." Albanian J. Math. 4 (2) 31 - 47, 2010. https://doi.org/10.51286/albjm/1287915151

Information

Published: 2010
First available in Project Euclid: 14 July 2023

Digital Object Identifier: 10.51286/albjm/1287915151

Rights: Copyright © 2010 Research Institute of Science and Technology (RISAT)

Vol.4 • No. 2 • 2010
Back to Top